# SDR SWAA2013100120593

- Difficulty date: September 20, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 21,125 hours, 12,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: BMS93CL7TYDS7Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW BULKHEAD PANEL CRACKED AT BS 663 RBL 36.  REPAIRED PANEL IAW EA.
